Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

   

 

Hardy type inequalities related to Carnot-Carathéodory distance on the Heisenberg group


Author: Qiao-Hua Yang
Journal: Proc. Amer. Math. Soc. 141 (2013), 351-362
MSC (2010): Primary 22E25; Secondary 26D10
Published electronically: May 17, 2012
MathSciNet review: 2988736
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Being motivated by a representation formula associated with the Korányi-Folland nonisotropic gauge proved by Cohn and Lu, we prove an analogous representation formula related to the Carnot-Carathéodory distance on the Heisenberg group. Using this formula, we obtain some Hardy inequalities associated with the Carnot-Carathéodory distance on such groups.


References [Enhancements On Off] (What's this?)

  • 1. Beals R., Gaveau B. and Greiner P. C., Hamilton-Jacobi theory and the heat kernel on Heisenberg groups, J. Math. Pure Appl., 79 (2000), 633-689. MR 1776501 (2001g:35047)
  • 2. Cohn, W. and Lu, G. Best constants for Moser-Trudinger inequalities on the Heisenberg group, Indiana Univ. Math. J., 50 (2001), 1567-1591. MR 1889071 (2003i:46032)
  • 3. D'Ambrosio L., Some Hardy inequalities on the Heisenberg group, Differential Equations, 40 (2004), 552-564. MR 2153649 (2007d:26016)
  • 4. D'Ambrosio L., Hardy inequalities related to Grushin type operators, Proc. Amer. Math. Soc., 132 (2004), 725-734. MR 2019949 (2005c:35050)
  • 5. D'Ambrosio L., Hardy-type inequalities related to degenerate elliptic differential operators, Ann. Sc. Norm. Super. Pisa Cl. Sci., (5) IV (2005), 451-486. MR 2185865 (2006j:35027)
  • 6. Danielli D., Garofalo N., and Phuc N. C., Inequalities of Hardy-Sobolev type in Carnot-Carathéodory spaces, Sobolev Spaces in Mathematics, vol. I (dedicated to the centenary of Sergey Sobolev), International Mathematical Series, Vol. 8, Springer, 2009. MR 2508841 (2010i:46056)
  • 7. Danielli D., Garofalo N., and Phuc N. C., Hardy-Sobolev type inequalities with sharp constants in Carnot-Carathéodory spaces, Potential Anal., 34 (2011), 223-242. MR 2782971
  • 8. Folland G. B. and Stein E. M., Hardy spaces on homogeneous groups, Princeton University Press, Princeton, NJ, 1982. MR 657581 (84h:43027)
  • 9. Garofalo N. and Lanconelli E., Frequency functions on the Heisenberg group, the uncertainty principle and unique continuation, Ann. Inst. Fourier (Grenoble), 40 (1990), 313-356. MR 1070830 (91i:22014)
  • 10. Goldstein J. A. and Zhang Q. S., On a degenerate heat equation with a singular potential, J. Funct. Anal., 186 (2001), 342-359. MR 1864826 (2002k:35179)
  • 11. Monti R., Some properties of Carnot-Carathéodory balls in the Heisenberg group, Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl., 11(3) (2000), 155-167. MR 1841689 (2002c:53048)
  • 12. Niu P., Zhang H. and Wang Y., Hardy type and Rellich type inequalities on the Heisenberg group, Proc. Amer. Math. Soc., 129 (2001), 3623-3630. MR 1860496 (2002i:26009)
  • 13. Secchi S., Smets D., and Willem M., Remarks on a Hardy-Sobolev inequality, C. R. Acad. Sci. Paris, Ser. I, 336 (2003), 811-815. MR 1990020 (2004d:35050)
  • 14. Tertikas A. and Zographopoulos N. B., Best constants in the Hardy-Rellich inequalities and related improvements, Adv. Math., 209 (2007), 407-459. MR 2296305 (2007m:26014)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 22E25, 26D10

Retrieve articles in all journals with MSC (2010): 22E25, 26D10


Additional Information

Qiao-Hua Yang
Affiliation: School of Mathematics and Statistics, Wuhan University, Wuhan, 430072, People’s Republic of China
Email: qaohyang2465@yahoo.com.cn

DOI: http://dx.doi.org/10.1090/S0002-9939-2012-11322-X
Keywords: Hardy inequalities, Heisenberg group, Carnot-Carathéodory distance
Received by editor(s): September 10, 2009
Received by editor(s) in revised form: September 2, 2010, and June 14, 2011
Published electronically: May 17, 2012
Additional Notes: This work was supported by the National Science Foundation of China under Grant No. 10671009.
Communicated by: Mei-Chi Shaw
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.